# SDR FDEA201806021380

- Difficulty date: June 2, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 81,147 hours, 16,326 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Damaged
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

2.5 HRS IN FLIGHT RECEIVED "HYD 2 OFF" ALERT. NR 2 PUMPS OFF, QTY AT 2.7 GAL ON APPROACH EXTENDING SLATS, HSC TURNED 3/2 RMP ON, PRESSURIZED HYD 2 SYS. ONCE FLAPS WERE EXTENDED NR 2 QTY WENT TO 2.0  GAL, RECEIVED "QTY 2 LO" ALERT, AND HYD 2 FAIL ALERT. FOUND LEAK ON NR 2 ENGINE UPPER HYDRAULIC MODULE. REPLACED O-RING SEAL ON HYD PRESS MODULE UNION TO LEFT HYD PUMP AND PRESS LINE FROM HYD PRESS MODULE TO LEFT PUMP (UPPER) PER MM 29-11-20-4-2 AND MM 29-12-30-2-1. RAN ENG PER JRH CHAPT-6. ALL CHECK GOOD.
